# SDR GLBA201006201

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 37,813 hours, 40,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIG EVENT - THE PILOT REPORTED THAT UPON LANDING  SMOKE STARTED POURING OUT OF THE VENTS, AT THAT TIME THEY TURNED THE LEFT PAC OFF.  MAINTENANCE RAN THE LEFT PAC FOR 45 MINUTES IN LOW AND NORMAL SETTING, COULD NOT DUPLICATE THE PROBLEM, NO SMOKE OF ANY KIND WAS NOTED, OPERATIONAL CHECKS GOOD IAW EMB MM 21-00-00.
